Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales

Zhu, Ying, Zhu, Jiang . Abstract and Applied Analysis 2013. 2013 (401596) :-

Locate this article in:

Bibtex

@article{CIS-315414,
  Author = {Zhu, Ying and Zhu, Jiang},
  Title = {Fractional Cauchy Problem with Riemann-Liouville Fractional Delta Derivative on Time Scales},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {401596},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles